# SDR EE4Y2024120221384

- Difficulty date: December 2, 2024
- Submitted: December 2, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N286NV
- Make and model: Airbus A320-214
- Aircraft serial: 4447
- Aircraft time: 43,479 hours, 28,181 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Beam
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-ZL-171-01-2-001_P1-OP-UP-LF/005, REAR FUSELAGE PAX CABIN FR66 Y=254.0 BEAM WITH DOUBLE DRILLED HOLE PLUGGED WAS FOUND. AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS. AIRBUS PROVIDED REPAIR INSTRUCTIONS. THE PERMANENT REPAIR AT REAR FUSELAGE FLOOR BEAM (LONGITUDINAL AND CROSS BEAMS) MULTIDAMAGES IAW COOPESA EO COO-EO-2024-21245-R01 AND AIRBUS RDAF REF AND ISSUE 81490800/004/2024 ISSUE A. THE REPAIR WAS APPROVED BY ALLEGIANT UNDER ERO A32X-STR-53ERO-00113-R00.THE REPAIR IS A MAJOR WITH NO ADDTIONAL REQUIREMENTS AND COVER UNDER COOPESA JOB A1P244 ITEM 2-21.
